# SDR USAABB97033

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: L-3 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - L-3 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
